| Model Number |
383069 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
Twiddlers Syndrome (4563)
| Date of Event |
09/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that seven weeks post implant the right atrial (ra) lead and right ventricular (rv) left bundle branch (lbb) lead dislodged.The rv lbb lead exhibited high thresholds and intermittent capture.The ra lead exhibited no capture and no sensing.The physician was suspicious of twiddler's syndrome due to the lack of slack and possible twists in the leads seen on x-ray. upon opening the pocket, knots were seen in the lead coils, indicating the dislodgement was due to twiddlers' syndrome. the rv lbb lead was reprogrammed.The ra lead and rv lbb leads were explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.